0
RESEARCH PAPERS

An Expansion Bellows Problem

[+] Author and Article Information
R. A. Clark

Department of Mathematics, Case Western Reserve University, Cleveland, Ohio

J. Appl. Mech 37(1), 61-69 (Mar 01, 1970) (9 pages) doi:10.1115/1.3408491 History: Revised December 09, 1968; Online July 12, 2010

Abstract

An elastic bellows consisting of a shell of revolution with deep, periodic, circumferential corrugations is analyzed by a method of asymptotic integration. Approximate formulas are obtained for the stresses and axial deflection due to an axial load.

Copyright © 1970 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In